default-icon
Feeling vomiting uneasy
I am feeling vomiting, gas and high uneasiness. I tool pudin hara tablets and had vomit once but post that feeling uneasiness and vomiting but vomit not happen. Took 1 pantop 40 also for gas. Could you please help what should I do ( take) to vomit. It's dussehra and not sure if I can get a doctor right now except emerg
775 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there . take a tablet of Pantoprazole and levosulpiride combination and take rest for sometime. you will feel better. after that drink lots of water. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.